Alert archive / Illinois / River Flood Warnings in 2009
River Flood Warning 166, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Jun 25, 2009, 12:40 PM CDT for Pike County, Illinois; Marion County, Missouri. It took effect at Jun 25, 2009, 1:00 PM CDT. It was in force for 25 hr.
The area
The counties it named.
The facts
- Issued
- Jun 25, 2009, 12:40 PM CDT (17:40 UTC)
- In effect from
- Jun 25, 2009, 1:00 PM CDT
- Expired
- Jun 26, 2009, 1:49 PM CDT
- In force
- 25 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
Counties Pike County, IL, Marion County, MO
The radar
The St Louis radar (KLSX), 123 km from the middle of the area, began a volume at 17:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Mississippi River at Hannibal (HNNM7).
- Action stage
- 15 ft
- Minor stage
- 17 ft
- Moderate stage
- 22 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05501600, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KLSX 251740
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1240 PM CDT THU JUN 25 2009
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVER IN ILLINOIS...MISSOURI...
MISSISSIPPI RIVER AT HANNIBAL AFFECTING PIKE AND MARION COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF RECENT HEAVY RAINFALL AND THE
RIVER CRESTING UPSTREAM...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC149-MOC127-261740-
/O.NEW.KLSX.FL.W.0166.090625T1800Z-090628T1200Z/
/HNNM7.1.ER.090625T1800Z.090626T0000Z.090627T1200Z.NO/
1240 PM CDT THU JUN 25 2009
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MISSISSIPPI RIVER AT HANNIBAL.
* UNTIL SUNDAY MORNING.
* AT 12:00 PM THURSDAY THE STAGE WAS 15.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
RISE TO NEAR 16.1 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW
FLOOD STAGE BY SATURDAY MORNING.
* IMPACT...AT 16.0 FEET...FLOOD STAGE. DAMAGE BEGINS TO BUILDINGS IN
UNPROTECTED LOW AREAS. MINOR FLOODING BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/26 06/27 06/28 06/29 06/30
MISSISSIPPI RIVER
HANNIBAL 16 15.95 16.1 16.0 15.6 15.0 14.42 follow-up statements
000
WGUS83 KLSX 260234
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
934 PM CDT THU JUN 25 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
ILLILINOIS...MISSOURI...
...HANNIBAL
...CLARKSVILLE 24 TW
...GRAFTON
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP
STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC149-MOC127-270234-
/O.EXT.KLSX.FL.W.0166.000000T0000Z-090627T2100Z/
/HNNM7.1.ER.090625T2030Z.090626T0600Z.090626T2100Z.NO/
934 PM CDT THU JUN 25 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT HANNIBAL
* UNTIL SATURDAY AFTERNOON.
* AT 8 PM THURSDAY THE STAGE WAS 16.0 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 16.1 FEET LATER TONIGHT
AND FALL BELOW FLOOD STAGE TOMORROW AFTERNOON.
* IMPACT...AT 16.0 FEET...FLOOD STAGE. DAMAGE BEGINS TO BUILDINGS IN
UNPROTECTED LOW AREAS. MINOR FLOODING BEGINS.
$$
ILC013-MOC163-270233-
/O.EXT.KLSX.FL.W.0164.000000T0000Z-090628T0900Z/
/CLKM7.1.ER.090625T1339Z.090626T0600Z.090627T0900Z.NO/
934 PM CDT THU JUN 25 2009
...FLOOD WARNING EXTENDED UNTIL LATE SATURDAY NIGHT...
THE FLOOD
WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT CLARKSVILLE 24 TW
* UNTIL SATURDAY MORNING.
* AT 9 PM THURSDAY THE STAGE WAS 25.2 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 25.3 FEET LATE TONIGHT
AND FALL BELOW FLOOD STAGE SATURDAY MORNING.
* IMPACT...AT 25.5 FEET...STATE ROUTE P EAST OF ELSBERRY BEGINS
FLOODING JUST EAST OF THE LEVEE.
* IMPACT...AT 25.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
ILC083-MOC183-270233-
/O.EXT.KLSX.FL.W.0163.000000T0000Z-090629T1800Z/
/GRFI2.1.ER.090626T0255Z.090627T1200Z.090628T1800Z.NO/
934 PM CDT THU JUN 25 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT GRAFTON
* UNTIL SUNDAY AFTERNOON.
* AT 9 PM THURSDAY THE STAGE WAS 18.0 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 18.4 FEET SATURDAY MORNING
AND FALL BELOW FLOOD STAGE SUNDAY EARLY AFTERNOON.
* IMPACT...AT 18.0 FEET...FLOOD STAGE. RIGHT BANK BEGINS TO OVER
FLOW...FLOODING FARMLAND.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/26 06/27 06/28 06/29 06/30
MISSISSIPPI RIVER
HANNIBAL 16 16.04 16.1 15.7 15.2 14.8 14.3
CLARKSVILLE 24 25 25.25 25.3 24.9 24.1 23.4 22.6
GRAFTON 18 17.97 18.1 18.4 18.2 17.3 16.6000
WGUS83 KLSX 261849
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
149 PM CDT FRI JUN 26 2009
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN ILLINOIS
AND MISSOURI...
MISSISSIPPI RIVER AT
HANNIBAL
LOUISIANA
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS WILL BE THE LAST STATEMENT FOR THIS EVENT.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC149-MOC127-261919-
/O.CAN.KLSX.FL.W.0166.000000T0000Z-090627T2100Z/
/HNNM7.1.ER.090625T2030Z.090626T0730Z.090626T1130Z.NO/
149 PM CDT FRI JUN 26 2009
THE FLOOD WARNING IS CANCELLED FOR
THE MISSISSIPPI RIVER AT HANNIBAL.
* AT 1 PM FRIDAY THE STAGE WAS 15.8 FEET.
* THE RIVER FELL BELOW FLOOD STAGE AT 7 AM FRIDAY.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO CONTINUE FALLING TO NEAR 13
FEET BY THURSDAY EVENING.
$$
ILC149-MOC163-261919-
/O.CAN.KLSX.FL.W.0168.000000T0000Z-090627T1800Z/
/LUSM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
149 PM CDT FRI JUN 26 2009
THE FLOOD WARNING IS CANCELLED FOR
THE MISSISSIPPI RIVER AT LOUISIANA.
* AT 1 PM FRIDAY THE STAGE WAS 14.9 FEET.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER CRESTED AT FLOOD STAGE THIS MORNING AND SHOULD
CONTINUE FALLING TO NEAR 13 FEET BY MONDAY NIGHT.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/27 06/28 06/29 06/30 07/01
MISSISSIPPI RIVER
HANNIBAL 16 15.84 15.3 14.6 14.1 13.7 13.5
LOUISIANA 15 14.95 14.6 14.0 13.4 12.9 12.4What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jun 25, 12:07 PM CDT, 33 minutes earlier.
Area forecast discussion, Jun 25, 12:07 PM CDT, 33 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ST LOUIS MO
1207 PM CDT THU JUN 25 2009
.UPDATE...
/1203 PM CDT THU JUN 25 2009/
LACK OF MORNING CLOUD COVER AND POOLING OF DEWPOINTS ARE GOING TO
PUSH HEAT INDICIES INTO THE LOWER 100S OVER OUR N AREAS...SO WILL
REISSUE HEAT ADVISORY FOR THIS AREA FOR THIS AFTERNOON TO
CORRESPOND WITH GOING VALUES AND HEADLINES FOR FRI-SAT.
OTHERWISE...STILL APPEARS THAT AFTERNOON CONVECTION IS
POSSIBLE WITH VERY WEAK SHORTWV ENERGY WORKING ON INCREASINGLY
UNSTABLE AIRMASS...ALTHOUGH ATTM LO LVL FOCUSING MECHANISM ISNT
READILY APPARENT FOR OUR CWA.
TRUETT
&&
.DISCUSSION...
/321 AM CDT THU JUN 25 2009/
PRIMARY HAZARD AND WEATHER STORY CONTINUES TO BE THE DANGEROUS HEAT
AND HUMIDITY THAT HAS BUILT OVER THE CWA. THOUGH YESTERDAY AND
TODAY...HEAT ADVISORY CRITERIA WAS/WILL NOT BE MET IN OUR NORTHERN
10 COUNTIES...SO HAVE ADJUSTED THE ADVISORY THERE TO NOT GO INTO
AFFECT TIL 17Z ON FRIDAY NOW. OTHERWISE...EXCESSIVE HEAT WARNING
WILL REMAIN IN EFFECT THROUGH SATURDAY FOR THE ST. LOUIS
METROPOLITAN AREA WITH A HEAT ADVISORY FOR THE REST OF THE FORECAST
AREA...SOUTH OF THE 10 NORTHERN COUNTIES.
FOR TODAY...A LOT TO DEAL WITH AS WEAK FRONTAL BOUNDARY MOVES SOUTH
THROUGH THE REGION AND WASHES OUT JUST SOUTH OF FORECAST AREA BY
TONIGHT. MODELS STILL DONT HAVE THE BEST HANDLE ON IT...THOUGH
VARIOUS 4KM MODELS SHOW A LINE OF SCATTERED CONVECTION FIRING ALONG
BOUNDARY BEGINNING AROUND 15Z ACROSS NORTHERN PORTIONS OF FORECAST
AREA...THEN SLIDES SOUTH THROUGH REMAINDER OF AREA. TIMING/COVERAGE
OF THIS ACTIVITY WILL BE CRUCIAL TO HOW HOT WE GET TODAY. FEEL THAT
WITH ACTIVITY FIRING BY LATE MORNING...NORTHERN 10 COUNTIES TO
REMAIN BELOW ADVISORY CRITERIA...SO KEPT THEM HEADLINE FREE TIL
FRIDAY. REST OF AREA TO JUST REACH THE LOW END OF ADVISORY/WARNING
CRITERIA...SO HEADLINES REMAIN IN AFFECT. AS FOR ANY SEVERE
ACTIVITY...SFC BASED CAPES APPROACHING 2000 J/KG THIS AFTERNOON WITH
PLENTY OF OUTFLOW BOUNDARIES AROUND TO BE FOCUSING MECHANISMS FOR
THUNDERSTORM ACTIVITY. ALSO...SPC HAS PLACED A LARGE PORTION OF AREA
IN A SLIGHT RISK WITH MAIN THREATS BEING LARGE HAIL AND DAMAGING
WINDS.
BY TONIGHT...ACTIVITY WILL HAVE EXITED CWA...WITH WEAK RIDGING
BUILDING IN. NOT MUCH OF A COOL DOWN EXPECTED WITH LOWS IN THE LOW
70S...MID 70S IN IMMEDIATE ST. LOUIS METRO AREA. ALSO...DEWPOINTS DO
NOT REALLY GET SCOURED OUT BEHIND THE BOUNDARY...SO WITH DEWPOINTS
LINGERING IN THE LOW 70S AND LIGHT WINDS...FOG WILL BE A POSSIBILITY
...SO WILL PASS ONTO DAY CREW THAT FOG MAY NEED TO BE ADDED TO
FORECAST FOR LATE TONIGHT.
ON FRIDAY...AS UPPER RIDGE BUILDS BACK INTO THE REGION...HIGHS WILL
WARM BACK UP INTO THE MID TO UPPER 90S...WITH HEAT INDEX VALUES
MEETING ADVISORY/WARNING CRITERIA ONCE AGAIN.
ON SATURDAY...UPPER RIDGE WILL BE OVERHEAD. 00Z ECMWF CONTINUES TO
SHOW 850 TEMPS VALUES BETWEEN 25 AND 27C OVER AREA DURING THE
DAY...WITH GOOD MIXING SURFACE TEMPS TO EASILY EXCEED 100 DEGREES...
THOUGH FOR NOW HAVE UPPER 90S FOR MOST OF AREA...SLIGHTLY COOLER...
MID 90S IN THE FAR NORTH CLOSER TO THE APPROACHING FRONTAL BOUNDARY.
AS FOR HEAT INDEX VALUES...105-110 DEGREES EXPECTED FOR SATURDAY
...WITH 110+ FOR THE ST. LOUIS METRO AREA. THEN BOTH GFS AND ECMWF
BRING IN A FRONTAL BOUNDARY THAT WILL COOL THINGS DOWN TO MORE
SEASONABLE LEVELS FOR THE REST OF THE FORECAST PERIOD.
BEYOND SATURDAY...EXTENDED FORECAST IN GOOD SHAPE...SO NO MAJOR
CHANGES AT THIS TIME.
BYRD
&&
.AVIATION...
/614 AM CDT THU JUN 25 2009/
FOR THE 12Z TAFS...
AREAS OF FOG WILL DISSIPATE BY 15Z. COMPLEX OF TSRA OVER NWRN MO
IS EXPECTED TO DIMINISH SOMEWHAT AS IT MOVE SEWD THIS MORNING.
HAVE VCTS GOING AT KCOU STARTING AT AT 15Z TO ACCOUNT FOR THIS.
ADDITIONAL SCT TSRA IS EXPECT TO DEVELOP LATE MORNING OVER NERN
MO/W CNTRL IL AHEAD OF A COLD FRONT...SO HAVE VCTS AT KUIN
STARTING AT 15Z. SCT TSRA WILL THEN MOVE SEWD TOWARD KSTL/KSUS
TOWARD 18Z. COVERAGE OF TSRA IS EXPECTED TO BE SCT TODAY...SO HAVE
CHOSEN TO USE VCTS INTIALLY WHEN CERTAINTY INCREASES AS TO WHICH
AIRPORTS WILL BE AFFECTED. WINDS WILL INCREASE SLIGHTLY FROM THE
SOUTHWEST AHEAD OF THE FRONT...BUT THEN TURN LIGHT AND VARIABLE BY
EVENING. HAVE INCLUDED 3SM BR AT KSUS LATE TONIGHT.
BRITT
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY UNTIL 7 PM CDT SATURDAY FOR AUDRAIN-BOONE-CALLAWAY-
COLE-CRAWFORD-FRANKLIN-GASCONADE-IRON-JEFFERSON-KNOX-LEWIS-
LINCOLN-MADISON-MARION-MONITEAU-MONROE-MONTGOMERY-OSAGE-
PIKE-RALLS-REYNOLDS-SHELBY-ST. FRANCOIS-STE. GENEVIEVE-
WARREN-WASHINGTON.
EXCESSIVE HEAT WARNING UNTIL 7 PM CDT SATURDAY FOR ST. CHARLES-
ST. LOUIS-ST. LOUIS CITY.
IL...HEAT ADVISORY UNTIL 7 PM CDT SATURDAY FOR ADAMS IL-BOND IL-BROWN
IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY IL-
MACOUPIN IL-MARION IL-MONROE IL-MONTGOMERY IL-PIKE IL-
RANDOLPH IL-WASHINGTON IL.
EXCESSIVE HEAT WARNING UNTIL 7 PM CDT SATURDAY FOR MADISON IL-
ST. CLAIR IL.
&&
WFO LSXHazardous weather outlook, Jun 25, 4:28 AM CDT, 8 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 428 AM CDT THU JUN 25 2009 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-261200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 428 AM CDT THU JUN 25 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT HEAT INDICES BETWEEN 100 AND 105 ARE EXPECTED THIS AFTERNOON AND EARLY THIS EVENING OVER MUCH OF THE AREA...ESPECIALLY IN THE IMMEDIATE ST. LOUIS METROPOLITAN AREA DUE TO THE URBAN HEAT ISLAND EFFECT. AS A RESULT...HEAT ADVISORIES AND WARNINGS ARE IN EFFECT FOR MUCH OF THE AREA. FOR FURTHER INFORMATION...PLEASE REFER TO THE ADVISORY AND WARNING PRODUCTS. THERE IS A CHANCE OF THUNDERSTORMS THROUGH THIS EVENING. THERE IS A SLIGHT RISK OF SEVERE WEATHER WITH THESE STORMS. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY HEAT INDEX VALUES BETWEEN 100 AND 110 ARE EXPECTED EACH AFTERNOON AND EARLY EVENING THROUGH SATURDAY. THE WORST CONDITIONS ARE EXPECTED TO OCCUR IN THE IMMEDIATE ST. LOUIS METROPOLITAN AREA DUE TO THE URBAN HEAT ISLAND EFFECT. AS A RESULT...HEAT ADVISORIES AND WARNINGS ARE IN EFFECT FOR THE ENTIRE AREA UNTIL SATURDAY EVENING. FOR FURTHER INFORMATION...PLEASE REFER TO THE ADVISORY AND WARNING PRODUCTS. THERE IS A CHANCE FOR STRONG THUNDERSTORMS SATURDAY NIGHT AND SUNDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THROUGH THIS EVENING. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 BYRD
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 10:46 AM CDT | River Flood Warning | LSX | Calhoun, Jersey | 4 days |
| Jun 25, 4:34 PM CDT | River Flood Warning | LSX | Lewis | 17 hr |
Nearby
River Flood Warnings in Illinois, 2009River Flood Warnings in Missouri, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.